Nonexpansive mappings and convex sequences

Branislav Mijajlović

Kragujevac Journal of Mathematics (2004)

  • Volume: 26, Issue: 26, page 25-30
  • ISSN: 1450-9628

How to cite


Branislav Mijajlović. "Nonexpansive mappings and convex sequences." Kragujevac Journal of Mathematics 26.26 (2004): 25-30. <>.

author = {Branislav Mijajlović},
journal = {Kragujevac Journal of Mathematics},
keywords = {normed space with -uniform convex sphere; -orbital completeness; convex sequence},
language = {eng},
number = {26},
pages = {25-30},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Nonexpansive mappings and convex sequences},
url = {},
volume = {26},
year = {2004},

AU - Branislav Mijajlović
TI - Nonexpansive mappings and convex sequences
JO - Kragujevac Journal of Mathematics
PY - 2004
PB - Prirodno-matematički fakultet Kragujevac
VL - 26
IS - 26
SP - 25
EP - 30
LA - eng
KW - normed space with -uniform convex sphere; -orbital completeness; convex sequence
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.